# SDR DALA2022082305689

- Difficulty date: August 18, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 56,186 hours, 23,500 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 SLIDE LIGHT ON 1R DOOR MULTIPLE WRITE UPS. CORRECTIVE ACTION: R/R BOTH R1 DOOR PROX SWITCHES PER B757 AMM 52-71. OPS CKS GOOD. (2371124)
